| Model Number |
D314DRM |
| Medical Device Problem Codes |
Pacing Problem (1439); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) detected ventricular fibrillation (vf) and delivered anti-tachycardia pacing.It was suspected that the rhythm was atrial tachycardia/atrial fibrillation (at/af) with rapid ventricular response.The icd remains in use.No patient complications have been reported as a result of this event.